Key result
Acute cardiovascular toxicity following cisplatin-based chemotherapy in testicular cancer patients is likely mediated by vascular endothelial damage, supported by clinical thrombo-embolic events.
This comment highlights the need to better understand the pathogenetic pathways underlying cardiovascular toxicity and diastolic dysfunction induced by cisplatin-based chemotherapy in testicular cancer patients.
The cardiovascular toxicity of cisplatin-based chemotherapy of testicular cancer (TC) patients has been well recognised since the late eighties ( Doll et al, 1986 ), but the underlying pathogenetic pathways are still poorly understood.
No takes yet. Share an insight, caveat, or question.
K-P Dieckmann (2013) conducted a letter in Testicular cancer. Cisplatin-based chemotherapy was evaluated. Acute cardiovascular toxicity following cisplatin-based chemotherapy in testicular cancer patients is likely mediated by vascular endothelial damage, supported by clinical thrombo-embolic events.
Synapse has enriched 5 closely related papers on similar clinical questions. Consider them for comparative context: